|new protease inhibitor
Sep 18, 2011
I am on a isentress, selzentry and reyataz, norvir regimen and my hepatitis dr wants to me to start the new protease inhibitor for hepatitis. will any of my HIV drugs will interfere with the new Hepatitis medication? Thank you very much
Response from Dr. McGovern
You ask an excellent question.
Telaprevir is under study right now in combination with pegylated interferon and ribavirin among HIV/HCV coinfected patients. The preliminary results show that the majority of patients are achieving viral suppression by weeks 4 and 12...The final results are pending and should be out in 2012.
A trial has been completed looking at telaprevir plus raltegrevir. I have pasted the website so you can take a look. The results are not yet available.
hep c stage 4
HIV and/or now Hep C or nothing? Nr 2
- Is Hairy Tongue A Sign Of Acute HIV Infection?
- Is Red Spots A Sign Of Acute HIV Infection?
- Sex With A Prostitute And Negative HIV Test
- Bloody Urine After Lap Dance Worried I Have HIV
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.